# SDR AALA202411088023

- Difficulty date: November 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,411 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140572
- Condition: Inoperative
- Location: Zone 200
- Part time: 38,411 hours, 15,634 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROWS 1L, 2L AND 5L EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
